# SDR SWAA2022012864121

- Difficulty date: January 25, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 40,632 hours, 24,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING I/B MAIN FLAP TRAILING EDGE WEDGE PANEL LOWER SKIN IS DELAMINATED. THE DELAMINATED AREA MEASURES 20 1/4 INCHES LONG AND 8 INCHES WIDE. LOCATED AT THE TRAILING EDGE EXTENDING 8 INCHES ; FORWARD FROM THE TRAILING EDGE AND 18 12 INCHES OTOARD OF INOARD TRAILING EDGE. REFERENCE TTG8Q00AGK0F FOR ORIGINAL FALT. / [01] PERFORME EA # 22-127-00247 ON RIGHT WING INBOARD MAIN FLAP TRAILING EDGE WEDGE.
